# SDR SWAA2020012240677

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 40,926 hours, 24,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN ON LAV WALL DAMAGED.     R&R LIGHT ASSEMBLY IAW AMM.
